# SDR ASOA201001932

- Difficulty date: December 9, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 23,610 hours, 20,492 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SUPPORT STRUCTURE CORRODED AT FS 349.00, RBL 36.  REMOVED LIGHT CORROSION FROM RT CABIN FLOOR SUPPORT STRUCTURE AT FS 349.00 RBL 36 IAW SRM 51-21-06, STEP 3. .004" OF MATERIAL REMOVED.  TREATED AREA IAW 52-21-11 AND APPLIED PRIMER AND PAINT IAW SRM 51-25-00.
